by RT

January 17th 2021, 5:05 am

Israel’s Health Ministry has stated that it is safe to administer the second shot, provided the facial paralysis passes

At least 13 Israelis have experienced facial paralysis after being administered the Pfizer Covid-19 vaccine, a month after the US Food and Drug Administration reported similar issues but said they weren’t linked to the jab.

Israel has been hailed for its speedy and efficient mass inoculation program, which has vaccinated a staggering 20 percent of the country’s population since the drive began at the end of December. 

For a handful of Israelis, however, the initiative has led to some unexpected health scares. At least 13 people have reported mild facial paralysis after receiving the Pfizer/BioNTech jab, Israeli outlet Ynet reported, citing the Health Ministry, adding that officials believe the number of such cases could be higher. 

“For at least 28 hours I walked around with it [facial paralysis],” one person who had the side effect told Ynet. “I can’t say it was completely gone afterwards, but other than that I had no other pains, except a minor pain where the injection was, but there was nothing beyond that.”

COVID Vaccines Bill Gates Excited about RNA and DNA vaccines 16% of people in trials had severe reactions If it’s hurting its working We don’t know long term side effects HIV false positives Australia Covid trials AstraZeneca – rare spinal disorder caused by shot Bell’s Palsy Warings of risks to pregnant women Pfizer second shot intense symptoms Former Pfizer VP warns of placenta attack Doesn’t stop you from getting covid Severe reactions if you’ve had cosmetic face work.

The unnamed individual noted, though, that the unpleasant reaction was “something rare” and stressed that it was “important” people get vaccinated. However, he conceded that he was undecided about receiving a second dose of the vaccine.

Israel’s Health Ministry has stated that it is safe to administer the second shot, provided the facial paralysis passes and there are no lingering, long-term effects from the first jab. But some Israeli medical experts have chosen to ignore this advisory. 

Read more